# SDR SWAA2022040489389

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 77,175 hours, 45,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP LOOSE ON FORWARD ENTRY DOOR / [01] ADJUSTED GIRT BAR CLIP PER STANDARD INDUSTRY PRACTICES; OPS CK GOOD.
